Gleason-Kahane-Żelazko theorems in function spaces

Mashreghi Javad and Ransford Thomas: Gleason-Kahane-Żelazko theorems in function spaces. In: Acta scientiarum mathematicarum, (84) 1-2. pp. 227-238. (2018)

[thumbnail of math_084_numb_001-002_227-238.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (208kB)


The Gleason–Kahane–Żelazko theorem states that a linear functional on a Banach algebra that is non-zero on invertible elements is necessarily a scalar multiple of a character. Recently this theorem has been extended to certain Banach function spaces that are not algebras. In this article we present a brief survey of these extensions.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 227-238
Official URL:
Related URLs:
Uncontrolled Keywords: Banach-algebra
Additional Information: Bibliogr.: p. 237-238. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 10. 10:32
Last Modified: 2021. Mar. 25. 15:43

Actions (login required)

View Item View Item